# SDR AALA20100718JFK04

- Difficulty date: July 18, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 89,784 hours, 17,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - CAPTAIN REPORTED FORWARD CARGO DOOR INDICATION SHOWING DOOR NOT CLOSED AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED JFK LANDED WITHOUT INCIDENT.  ADJUSTED FORWARD CARGO DOOR DOWN SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
